MARC HENNEAUX  -  Selected publications

E10, BE10 and arithmetical chaos in superstring cosmology.
T. Damour and M. Henneaux.
Phys. Rev. Lett. 86, 4749-4752  (2001),   e-Print Archive: hep-th/0012172 .

Local BRST Cohomology in the Antifield Formalism : I. General Theorems.
G. Barnich, F. Brandt and M. Henneaux.
Commun. Math. Phys. 174, 57-92 (1995),  e-Print Archive: hep-th/9405109.

Geometry of the 2+1 Black Hole.
M. Bañados, M. Henneaux, C. Teitelboim and J. Zanelli.
Phys.Rev. D48 (1993) 1506-1525,  e-Print Archive: gr-qc/9302012.

Central Charges in the Canonical Realization of Asymptotic Symmetries : An example from Three-Dimensional Gravity.   
J. D. Brown and M. Henneaux.
Commun. Math. Phys. 104, 207-226 (1986).

Hamiltonian Form of the Path Integral for Theories with a Gauge Freedom.
M. Henneaux
Physics Reports 126, 1-66 (1985).

List of publications from Spires